Open Access
Translator Disclaimer
2014 The tame-wild principle for discriminant relations for number fields
John Jones, David Roberts
Algebra Number Theory 8(3): 609-645 (2014). DOI: 10.2140/ant.2014.8.609

Abstract

Consider tuples (K1,,Kr) of separable algebras over a common local or global number field F, with the Ki related to each other by specified resolvent constructions. Under the assumption that all ramification is tame, simple group-theoretic calculations give best possible divisibility relations among the discriminants of KiF. We show that for many resolvent constructions, these divisibility relations continue to hold even in the presence of wild ramification.

Citation

Download Citation

John Jones. David Roberts. "The tame-wild principle for discriminant relations for number fields." Algebra Number Theory 8 (3) 609 - 645, 2014. https://doi.org/10.2140/ant.2014.8.609

Information

Received: 13 December 2012; Revised: 11 September 2013; Accepted: 21 October 2013; Published: 2014
First available in Project Euclid: 20 December 2017

zbMATH: 1321.11115
MathSciNet: MR3218804
Digital Object Identifier: 10.2140/ant.2014.8.609

Subjects:
Primary: 11S15
Secondary: 11R32 , 11S20

Keywords: discriminant , number field , ramification

Rights: Copyright © 2014 Mathematical Sciences Publishers

JOURNAL ARTICLE
37 PAGES


SHARE
Vol.8 • No. 3 • 2014
MSP
Back to Top